# SDR A6WA201040293

- Difficulty date: April 20, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE CHAFED IN 3 AREAS ON L/E VANE REPAIRED DAMAGE IAW REO 601R-57-52-004, REV C.
